# SDR 03FDEA01226

- Difficulty date: August 5, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1099 WHILE WORKING CARD N 281 FND CRACK ON LT LWR CORNER WEB OF ENTRY DOOR.  REMOVED AND REPLACED FRAME.
